# SDR CALA2024081302199

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 29,008 hours, 10,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PACK, M1676, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK , BATTERY DISCHARGES IN LESS THAN 10 MINS (REF. AAR NR 10001363 0).REMOVED AND REPLACED NEW BATTERY PACK EMERGENCY POS M1676 IAW B7 37 AMM 33-51-06-960-806 OPS TEST GOOD.   WORK ACCOMPLISHED BY  AND QC A-83
